T Nation

Moonface: Can You Get Rid of It?

I’m on week 9 of a Test-E 500mg/wk cycle and it’s been going great. I run Adex at 0.5mg EOD and my body has been shedding fat and putting on lbm.

I just came home to visit my family this week and my Dad looked at me and said “Your face looks a little puffy.” “What?” “Like it looks rounder than normal, like you’re on steroids.”

This completely took me by surprise. I didn’t think my face looked much different and while I had water retention issues during the first 4 weeks the Adex cleared that up pretty quickly.

So my question is this, is there any way to get away from this dreaded “moon face?”
(I doubt more Adex will help.)

Also, why I go off cycle how long will it take to go away?
(I only have 3 weeks of cycle left.)

LOL, classic story…moonballing.

Since you probably have arms and fingers, try typing in your subject line into the search site box and push enter.

Did you ever get it any info on how to fix that issue?

Lol. I would be surprised if either of guys are still on T-Nation.

Yeah, you’re right. They’re probably orbiting Saturn as we speak.

I heard the answer is on Uranus.